# SDR 2011FA0000471

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N29AL
- Make and model: Bell 212
- Aircraft serial: 30569
- Aircraft time: 25,782 hours
- Engine: Pwa PT6T3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 212030466003
- Part serial: 06144H9329
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATED WINDSHIELD WAS FOUND CRACKED WHEN ACFT LANDED.
